Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Decidability and undecidability theorems for PAC-fields


Authors: Gregory Cherlin, Lou van den Dries and Angus Macintyre
Journal: Bull. Amer. Math. Soc. 4 (1981), 101-104
MSC (1980): Primary 03B25, 12L05; Secondary 20E18
MathSciNet review: 590820
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 03B25, 12L05, 20E18

Retrieve articles in all journals with MSC (1980): 03B25, 12L05, 20E18


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1981-14872-2
PII: S 0273-0979(1981)14872-2